# SDR SWIA201126923

- Difficulty date: July 23, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 19,428 hours, 15,942 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD AND AFT CEILING EMERGENCY LIGHTS ARE OUT.  (FLT 5367)  RELAMPED EMERGENCY LIGHT.
